Walaa Moursi
Title
Cited by
Cited by
Year
On the Douglas–Rachford algorithm
HH Bauschke, WM Moursi
Mathematical Programming 164 (1), 263-284, 2017
522017
Attouch–Théra duality revisited: paramonotonicity and operator splitting
HH Bauschke, RI Boţ, WL Hare, WM Moursi
Journal of Approximation Theory 164 (8), 1065-1084, 2012
402012
The Douglas--Rachford algorithm for two (not necessarily intersecting) affine subspaces
HH Bauschke, WM Moursi
SIAM Journal on Optimization 26 (2), 968-985, 2016
322016
Differentiating through a cone program
A Agrawal, S Barratt, S Boyd, E Busseti, WM Moursi
arXiv preprint arXiv:1904.09043, 2019
292019
On the range of the Douglas–Rachford operator
HH Bauschke, WL Hare, WM Moursi
Mathematics of Operations Research 41 (3), 884-897, 2016
192016
The Douglas–Rachford algorithm in the affine-convex case
HH Bauschke, MN Dao, WM Moursi
Operations Research Letters 44 (3), 379-382, 2016
192016
Generalized solutions for the sum of two maximally monotone operators
HH Bauschke, WL Hare, WM Moursi
SIAM Journal on Control and Optimization 52 (2), 1034-1047, 2014
182014
Douglas–Rachford splitting for the sum of a Lipschitz continuous and a strongly monotone operator
WM Moursi, L Vandenberghe
Journal of Optimization Theory and Applications 183 (1), 179-198, 2019
162019
On the order of the operators in the Douglas–Rachford algorithm
HH Bauschke, WM Moursi
Optimization Letters 10 (3), 447-455, 2016
162016
Affine nonexpansive operators, Attouch–Théra duality and the Douglas–Rachford algorithm
HH Bauschke, B Lukens, WM Moursi
Set-Valued and Variational Analysis 25 (3), 481-505, 2017
102017
The forward–backward algorithm and the normal problem
WM Moursi
Journal of optimization Theory and Applications 176 (3), 605-624, 2018
92018
Solution refinement at regular points of conic problems
E Busseti, WM Moursi, S Boyd
Computational Optimization and Applications 74 (3), 627-643, 2019
82019
On the asymptotic behaviour of the Aragón Artacho–Campoy algorithm
S Alwadani, HH Bauschke, WM Moursi, X Wang
Operations Research Letters 46 (6), 585-587, 2018
82018
On Fej\'er monotone sequences and nonexpansive mappings
HH Bauschke, MN Dao, WM Moursi
arXiv preprint arXiv:1507.05585, 2015
82015
Generalized monotone operators and their averaged resolvents
HH Bauschke, WM Moursi, X Wang
Mathematical Programming, 1-20, 2020
72020
Nearly convex sets: fine properties and domains or ranges of subdifferentials of convex functions
SM Moffat, WM Moursi, X Wang
Mathematical Programming 160 (1), 193-223, 2016
62016
On a result of Pazy concerning the asymptotic behaviour of nonexpansive mappings
HH Bauschke, GR Douglas, WM Moursi
Journal of Fixed Point Theory and Applications 18 (2), 297-307, 2016
62016
A derivative-free comirror algorithm for convex optimization
HH Bauschke, WL Hare, WM Moursi
Optimization Methods and Software 30 (4), 706-726, 2015
62015
A note on the equivalence of operator splitting methods
WM Moursi, Y Zinchenko
Splitting Algorithms, Modern Operator Theory, and Applications, 331-349, 2019
52019
The Douglas–Rachford operator in the possibly inconsistent case: static properties and dynamic behaviour
WM Moursi
University of British Columbia, 2016
52016
The system can't perform the operation now. Try again later.
Articles 1–20